# SDR FDEA201604061146

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,301 hours, 19,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN DOOR SLIDE WILL NOT ARM WHEN CLOSED.  READJUSTED GIRT BAR IAW MM 52-10-01-2.  PERFORMED TEST IAW RMM 52-10-01-2.
